MathSciNet Relay Station
MathSciNet bibliographic data
MR948529 35S05 (35A20 35F20 35L99)
Chemin, J.-Y. Calcul paradifférentiel précisé et applications à des équations aux dérivées partielles non semilinéaires. (French) ["Specified'' paradifferential calculus and applications to nonsemilinear partial differential equations] Duke Math. J. 56 (1988), no. 3, 431–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement